# SDR UIEA2014032000115

- Difficulty date: March 20, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 48,700 hours, 8,023 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 65B1186236
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PLATE AT RT WING LE LOWER SIDE, OLES 1545.5.  REPLACED DAMAGED PART IAW SRM 51-40-02-06-0 REV 68.
